# SDR AALA202212068690

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 31,864 hours, 12,871 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAS DUE TO YELLOW HYDRAULIC SYSTEM ENGINE 2 PUMP LOW PRESSURE ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY AT LAS WHERE THE AIRCRAFT WAS ABLE TO EXIT THE RUNWAY UNDER ITS OWN POWER. AFTER EXITING THE RUNWAY THE AIRCRAFT WAS TOWED TO THE GATE, MAINTENANCE REPLACED YELLOW HYDRAULIC SYSTEM HIGH PRESSURE MANIFOLD UNION O-RING  PER AMM 29-13-14 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
